MAUDE Adverse Event Report: MICROVENTION, INC. FRED 21; FLOW DIVERTER

MICROVENTION, INC. FRED 21; FLOW DIVERTER
Model Number FRED3014-PMA
Medical Device Problem Codes Activation Failure (3270); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination could not be conducted, as the part and lot number are not available.The stent was returned fully deployed and appeared damaged.The pusher was returned damaged at the proximal end and at the distal coil.The stent could not be loaded onto a pusher for investigation due to the damage to the proximal long loop.The damage to the proximal long loop and pusher is consistent with excessive force used in attempting to advance the stent and retrieving the stent with a snare during the procedure.
 
Event or Problem Description
It was reported that the proximal portion of a fred stent did not open properly.The delivery pusher then got caught in one of the flared ends of the stent.The fred device was snared and removed.Another fred device was then used to treat the patient.There was no reported patient injury or further intervention.

Brand Name
FRED 21
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11573146
Report Number2032493-2021-00092
Device Sequence Number11668042
Product Code OUT
UDI-Device Identifier00842429106624
UDI-Public(01)00842429106624(11)200610(17)230531(10)20061054V
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberFRED3014-PMA
Device Lot Number20061054V
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;